# SDR 9622053218

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: B7292325V04
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 16,831 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AFTER RECEIVING VENT SKIN VALVE FAULT DURING A PREVIOUS TAKEOFF ATTEMPT, RECEIVED THE SAME MESSAGE.  TAKEOFF WAS AGAIN ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE EXTRACT VALVE ON MEL.  THE AVIONICS EQUIPMENT VENTILATION COMPUTER WAS LATER REPLACED, OPERATIONAL CHECK OK.
